# SDR AALA202307061519

- Difficulty date: July 5, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N457AM
- Make and model: Airbus A321-253NX
- Aircraft serial: 10816
- Aircraft time: 3,852 hours, 1,084 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Control Handle
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1R EXTERIOR DOOR LATCH DOES NOT CLOSE. LUBED OUTER CONTROL HANDLE FLAP MECHANISM.
